Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Straterra after three weeks Jim Boardman

Posted by zenclear on January 19, 2003, at 11:45:10

In reply to Straterra after three weeks, posted by Jim Boardman on January 19, 2003, at 10:02:33

> WEEK THREE STRATERRA: Just visited my pdoc last Wednesday. He has asked me to reduce the dose of Straterra to 40 mg per day to see if some of the side effects taper off. He gave me a full script, but wants me to try the lesser dose. He didn't change the lexapro, remeron or gabitril. I still feel good after three days of the reduction. Not quite as high, but good. I'll keep you posted.

What side effects at 3 weeks? Thanks for your updates!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zenclear thread:133458
URL: http://www.dr-bob.org/babble/20030119/msgs/136540.html